# SDR GUUA03130801

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 22,683 hours, 37,687 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9310, DURING FLIGHT LANDING GEAR RED UNSAFE TRANSIT LIGHT FLICKERING CONSTANTLY.  ADJUSTED LT MLG UPLOCK SWITCH.
